# SDR AWXA200100647

- Difficulty date: December 14, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 659187911
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE FOUND RIVETS AND CHERRY MAX FASTNERS LOOSE THAT SECURE KEEL BEAM PANEL BETWEEN WHEEL WELLS AT BS 663 TO BS 727, LBL 4 TO RBL 4, PANEL HAS TWO PREVIOUS REPAIRS. MAINTENANCE DRILLED OUT RIVETS AND REMOVED OLD PANEL, DRILLED TO FIT NEW PANEL AND INSTALLED IAW BOEING DWG 65-91879.
